Alert archive / Tennessee / Tornado Warnings in 2014
Tornado Warning 40, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Jun 7, 2014, 2:53 PM CDT for Lake County, Obion County, Tennessee. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 2:53 PM CDT (19:53 UTC)
- Expired
- Jun 7, 2014, 3:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lake County, TN, Obion County, TN
The radar
The Paducah radar (KPAH), 88 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 3:35 PM CDT | TORNADO | 2 Sw Clayton, TN | TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 7.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1298 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
276
WFUS54 KMEG 071953
TORMEG
TNC095-131-072030-
/O.NEW.KMEG.TO.W.0040.140607T1953Z-140607T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
253 PM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
WESTERN OBION COUNTY IN NORTHWEST TENNESSEE...
* UNTIL 330 PM CDT
* AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO 12 MILES NORTH OF REELFOOT
LAKE STATE PARK...OR 6 MILES SOUTHEAST OF NEW MADRID...MOVING
SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REELFOOT
LAKE STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3644 8909 3625 8923 3643 8955 3646 8953
3649 8954 3650 8953 3650 8949 3647 8948
3646 8946 3650 8941 3651 8924
TIME...MOT...LOC 1953Z 301DEG 25KT 3652 8950
$$1 follow-up statement
774
WWUS54 KMEG 072006
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CDT SAT JUN 7 2014
TNC095-131-072030-
/O.CON.KMEG.TO.W.0040.000000T0000Z-140607T2030Z/
LAKE TN-OBION TN-
306 PM CDT SAT JUN 7 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR WESTERN
OBION AND NORTHEASTERN LAKE COUNTIES...
AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR NEW MARKHAM...OR 9
MILES NORTH OF REELFOOT LAKE STATE PARK...MOVING SOUTHEAST AT 30 MPH.
DAMAGE WAS REPORTED WITH THIS TORNADO 6 MILES SOUTH OF NEW MADRID
MISSOURI.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRONANVILLE...SAMBURG...BESSIE...GRAYS CAMP...NEW MARKHAM...WRIGHT...
CATES...PROCTOR CITY...WALNUT LOG...SPOUT SPRINGS...RONEYS STORE...
CRYSTAL...FREMONT AND OLD FREMONT.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3644 8909 3625 8923 3643 8955 3646 8953
3649 8954 3650 8953 3650 8949 3647 8948
3646 8946 3650 8941 3651 8924
TIME...MOT...LOC 2005Z 301DEG 25KT 3648 8941
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jun 7, 12:41 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 7, 12:41 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1241 PM CDT SAT JUN 7 2014
.UPDATE...
UPDATED TO ADD THE 18Z AVIATION DISCUSSION BELOW.
JCL
&&
.DISCUSSION... /ISSUED 1128 AM CDT SAT JUN 7 2014/
UPDATE...
UPDATED TO REMOVE MENTION OF SEVERE COVERAGE WORDING IN
THUNDERSTORMS FOR THIS AFTERNOON AND OVERNIGHT...AND TO LOWER RAIN
CHANCES THROUGH EARLY AFTERNOON.
DISCUSSION...
LINE OF STORMS IN SOUTHEAST MISSOURI HAS STRUGGLED TO DEVELOP
FURTHER SOUTH LATE THIS MORNING. IN ADDITION A FEW SHOWERS IN
NORTHWEST ARKANSAS HAVE REMAINED WEAK. SO HAVE LOWERED RAIN
CHANCES ACROSS THE NORTHWEST MIDSOUTH COUNTIES THROUGH THE EARLY
AFTERNOON HOURS. SECOND...LATEST 12Z MODEL GUIDANCE IS HINTING AT
LESS SEVERE STORM COVERAGE FOR THIS AFTERNOON AND TONIGHT...SO
HAVE REMOVED THE SEVERE WORDING FROM THE ZONE FORECAST.
JAB
PREV DISCUSSION... /ISSUED 920 AM CDT SAT JUN 7 2014/
UPDATE...
UPDATED TO CANCEL DENSE FOG ADVISORY.
DISCUSSION...
VISIBILITIES HAVE IMPROVED OVER THE PAST HOUR ACROSS THE MIDSOUTH
WITH JUST LIGHT FOG BEING REPORTED AT A FEW LOCATIONS. HAVE
CANCELLED THE DENSE FOG ADVISORY.
LATER TODAY...AIRMASS EXPECTED TO QUICKLY GET UNSTABLE AGAIN THIS
AFTERNOON. HOWEVER COVERAGE OF CONVECTION AND WHETHER THE ACTIVITY
CAN BECOME ORGANIZED IS STILL IN QUESTION. WILL BE MONITORING THE
MODELS SUGGESTION THAT THE CURRENT LINE IN SOUTHERN MISSOURI WILL
DEVELOP ITS SOUTHERN FLANK...SWEEP ACROSS NORTHEAST ARKANSAS AND
THE BOOTHEEL OF MISSOURI BEFORE TURNING SOUTHEAST TOWARDS THE
TENNESSEE RIVER....WHILE THE REMAINDER OF THE MIDSOUTH SEES ONLY
SCATTERED ACTIVITY.
JAB
PREV DISCUSSION... /ISSUED 508 AM CDT SAT JUN 7 2014/
AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE ACROSS THE MID
SOUTH THROUGH THE WEEKEND AND INTO THE FIRST HALF OF NEXT WEEK. A
FLATTENED UPPER LEVEL RIDGE OF HIGH PRESSURE REMAINS OVER TEXAS
WITH THE MID SOUTH POSITIONED WITHIN THE MAIN STORM TRACK ALONG
THE NORTHERN PERIPHERY OF THIS RIDGE. A SERIES OF EMBEDDED
SHORTWAVES WITHIN THE FLOW ALOFT WILL CONTINUE TO BRING SEVERAL
ROUNDS OF SHOWERS AND THUNDERSTORMS WHICH MAY PRODUCE PERIODIC
SEVERE WEATHER AND FLASH FLOOD POTENTIAL.
THE FIRST SHORTWAVE OF CONCERN IS NOW MOVING ACROSS THE SOUTHERN
PLAINS WHERE A MESOSCALE CONVECTIVE SYSTEM (MCS) IS MOVING ACROSS
EASTERN KANSAS AND OKLAHOMA EARLY THIS MORNING. THIS COMPLEX
APPEARS TO BE IN THE PROCESS OF WEAKENING BUT SHOULD HELP TO LAY
OUT A CONVECTIVE OUTFLOW BOUNDARY THAT SHOULD BECOME THE FOCUS FOR
NEW DEVELOPMENT ACROSS NORTHERN PORTIONS OF THE MID SOUTH LATER
TODAY. THE ENVIRONMENT OVER THE REGION HAS BEEN CONVECTIVELY
WORKED OVER AND IS IN THE PROCESS OF RECOVERING. THIS HAS BEEN THE
TREND OF THE PAST COUPLE OF DAYS AND DEWPOINT/INSTABILITY RECOVERY
IS AGAIN ANTICIPATED BY LATER THIS MORNING. EARLY MORNING STRATUS
AND FOG SHOULD MIX OUT BY MID MORNING WITH SKIES BECOMING PARTLY
CLOUDY FOR THE LATE MORNING THROUGH EARLY AFTERNOON HOURS ACROSS
MUCH OF THE MID SOUTH. ANY CONVECTIVE MID AND HIGH LEVEL DEBRIS
CLOUDS FROM THE SOUTHERN PLAINS MCS SHOULD THIN OUT. THIS SHOULD
ALLOW FOR STRONG SURFACE HEATING AND FOR LOW LEVEL DEWPOINTS TO
RISE BACK INTO THE LOWER 70S AS ANY OLD CONVECTIVE OUTFLOW
BOUNDARIES FROM YESTERDAYS CONVECTION WASHES OUT AND SURFACE WINDS
RETURN BACK TO A SOUTHERLY COMPONENT. IN ADDITION...LATEST MODEL
GUIDANCE AS WELL AS REGIONAL SURFACE OBSERVATIONS INDICATE THAT A
MESOSCALE CONVECTIVE VORTEX (MCV) HAS BEEN GENERATED FROM THE
INTENSE OVERNIGHT CONVECTION ALONG THE OKLAHOMA AND KANSAS BORDER.
THIS MCV IS FORECAST TO MOVE EAST NORTHEAST ACROSS SOUTHERN
MISSOURI TODAY. AS THE MCV MOVES EAST...IT WILL HELP TO ENHANCE
THE LOW LEVEL FLOW WITH MOST GUIDANCE SUGGESTING AT LEAST 30 KTS
AROUND 5 KFT ACROSS NORTHERN PORTIONS OF THE MID SOUTH. THIS LOW LEVEL
FLOW SHOULD ALSO BE COUPLED WITH MID LEVEL FLOW GENERATED BY THE
SHORTWAVE ON THE ORDER OF 40-50 KTS. IN ADDITION...LOW LEVEL WINDS
MAY BECOME LOCALLY BACKED TO THE SOUTH OF THE MCV ACROSS NORTHERN
PORTIONS OF THE REGION. AS THE SHORTWAVE AND ASSOCIATED MCV MOVE
EAST AND INTERACT WITH AN INCREASINGLY UNSTABLE ATMOSPHERE...WHERE
MLCAPES SHOULD RISE TO BETWEEN 2500-3500 J/KG AND LI/S LESS THAN
-8C...EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO
DEVELOP...POTENTIALLY FOCUSED ALONG ANY CONVECTIVE OUTFLOW
BOUNDARY LAID OUT BY THE OVERNIGHT MCS.
ALTHOUGH MID LEVEL LAPSE RATES ARE NOT OVERLY IMPRESSIVE...AROUND
6.5 C/KM...THERMODYNAMIC INSTABILITY ALONG WITH FORCING FROM THE
AFOREMENTIONED SHORTWAVE/MCV...AND ENHANCED SHEAR SHOULD PROMOTE A
FEW SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING ACROSS
THE REGION. THE GREATEST POTENTIAL WILL BE ACROSS THE NORTHERN
HALF OF THE REGION...BUT CANNOT BE RULED OUT AREA WIDE. THERE WILL
BE A THREAT FOR ALL SEVERE WEATHER HAZARDS...TO INCLUDE DAMAGING
WINDS...LARGE HAIL...AND A FEW TORNADOES ACROSS AREAS NORTH OF
INTERSTATE 40...WHERE 0-1 KM SRH SHOULD EXCEED 150 M2/S2. SOUTH OF
INTERSTATE 40 AND IN FURTHER PROXIMITY AWAY FROM THE MCV...THE
PRIMARY SEVERE WEATHER THREATS SHOULD REMAIN DAMAGING WINDS AND
LARGE HAIL WHERE STORM RELATIVE HELICITY SHOULD REMAIN LOW. ANY
AFTERNOON AND EVENING CONVECTION SHOULD PROGRESS SOUTHEASTWARD BY
LATE EVENING WITH A REDUCTION IN INTENSITY AND COVERAGE ACROSS
SOUTHERN SECTIONS AFTER MIDNIGHT. HEAVY RAINFALL...WITH THE
POTENTIAL FOR SEVERAL ADDITIONAL INCHES OF RAINFALL...ALONG WITH A
FLASH FLOOD THREAT WILL REMAIN ACROSS THE NORTHERN HALF OF THE
REGION. THE FLASH FLOOD WATCH REMAINS IN PLACE OVER THESE
LOCATIONS THROUGH EARLY SUNDAY MORNING. FURTHER SOUTH...THE THREAT
APPEARS LOWER AND THE FLASH FLOOD WATCH HAS BEEN CANCELLED.
CONVECTION THIS AFTERNOON AND TONIGHT SHOULD HELP TO FORCE THE
CONVECTIVELY DEFINED FRONTAL BOUNDARY CURRENTLY TO OUR NORTH BACK
TO THE SOUTH LATE TONIGHT...BECOMING STALLED ACROSS FAR NORTHERN
MISSISSIPPI BY SUNDAY MORNING. THIS BOUNDARY SHOULD AGAIN MIX BACK
NORTH OF INTERSTATE 40 BY SUNDAY AFTERNOON WITH THE ATMOSPHERE
RELOADING ALONG AND SOUTH OF THE FRONT. ANOTHER IN A SERIES OF
SHORTWAVES SHOULD MOVE INTO THE AREA BY LATE SUNDAY AFTERNOON AND
EVENING AND GENERATE ANOTHER MCS WHICH SHOULD PROGRESS ACROSS THE
REGION THROUGH SUNDAY NIGHT. ONCE AGAIN...ADDITIONAL SEVERE
WEATHER AND FLASH FLOODING WILL BE POSSIBLE. THE FLOOD THREAT MAY
AGAIN SHIFT BACK SOUTH AND ENCOMPASS THE ENTIRE REGION BY SUNDAY
AFTERNOON AND NIGHT. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED
BACK SOUTH TO COVER THE ENTIRE AREA DURING THIS PERIOD.
BY EARLY NEXT WEEK...A STRONGER SHORTWAVE WAVE SHOULD DIG ACROSS
THE SOUTHERN PLAINS AND CUT OFF INTO A POTENT UPPER LOW WHICH WILL
SLOWLY PROGRESS ACROSS THE MID SOUTH THROUGH THE MIDDLE OF NEXT
WEEK. ANY SURFACE BOUNDARY LEFT ACROSS THE AREA SUNDAY NIGHT
SHOULD LIFT BACK NORTH OF THE REGION IN RESPONSE TO THIS UPPER
LEVEL FEATURE BY MONDAY WITH THE ENTIRE MID SOUTH AGAIN SOLIDLY
ENTRENCHED WITHIN A MOIST...WARM...AND INCREASINGLY UNSTABLE WARM
SECTOR. THERE WILL LIKELY BE SEVERAL MORE ROUNDS OF SHOWERS AND
THUNDERSTORMS ACROSS THE MID SOUTH FROM MONDAY THROUGH WEDNESDAY.
THE THREAT FOR SEVERE STORMS AND FLASH FLOODING WILL LIKELY
CONTINUE THROUGH THE FIRST HALF OF NEXT WEEK.
THIS UPPER LOW WILL MOVE EAST BY THE END OF NEXT WEEK ONLY TO BE
REPLACED BY NORTHWEST FLOW ALOFT AND A RETURN TO THE MCS PATTERN
OF THIS WEEK. THEREFORE...CHANCES FOR SHOWERS AND THUNDERSTORMS
WILL REMAIN IN THE FORECAST THROUGH THE EXTENDED FORECAST PERIOD.
JLH
&&
.AVIATION...
18Z TAF CYCLE (07/18Z-08/18Z)
MVFR CEILINGS ARE POSSIBLE EARLY THIS AFTERNOON...OTHERWISE VFR
CONDITIONS WILL DOMINATE OUTSIDE ANY SHOWERS AND THUNDERSTORMS
DURING THE PERIOD EXCEPT AT KTUP MVFR VISIBILITIES IN FOG ARE
POSSIBLE 08/09Z-08/14Z. MENTIONED VCTS AT ALL THE TAFS FOR THIS
AFTERNOON AND EARLY EVENING...MAY NEED TO AMEND LATER TO PUT TSRA
IN A TEMPO GROUP OR IN THE BODY OF THE FORECAST DEPENDING ON HOW
CONVECTION DEVELOPS. A COLD FRONT WILL PUSH THROUGH THE MIDSOUTH
FROM THE NORTH OVERNIGHT AND EARLY SUNDAY MORNING...ADDED VCTS AT
KMEM...KMKL...AND KTUP ALONG AND AHEAD OF THE FRONT BUT CONFIDENCE
WAS TOO LOW TO MENTION AT KJBR FOR LATER TONIGHT.
WINDS THIS AFTERNOON SW 7-9 KTS...DECREASING A LITTLE IN THE
EVENING...BECOMING NW 7-10 KTS FOLLOWING THE COLD FRONT.
JCL
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALCORN-BENTON MS-
DESOTO-MARSHALL-PRENTISS-TIPPAH-TISHOMINGO.
TN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jun 7, 1:40 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 140 PM CDT SAT JUN 7 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-082045- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 140 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH THIS AFTERNOON AND EVENING. THE PRIMARY THREATS TO THE NORTH OF INTERSTATE 40 WILL BE DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. TO THE SOUTH OF INTERSTATE 40...THE THREATS WILL REMAIN DAMAGING WINDS AND LARGE HAIL. A FLASH FLOOD WATCH ALSO REMAINS IN EFFECT ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND FAR NORTHERN MISSISSIPPI TODAY AND TONIGHT. SEVERAL INCHES OF RAINFALL MAY OCCUR IN AREAS WHERE THUNDERSTORMS MOVE OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY...MAINLY ACROSS THE SOUTHERN HALF OF THE MID SOUTH. THE PRIMARY THREATS SHOULD REMAIN DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL AND FLASH FLOODING SHOULD CONTINUE ACROSS THE MID SOUTH AND THE FLASH FLOOD WATCH MAY NEED TO BE CONTINUED AND EXPANDED BACK TO THE SOUTH FOR SUNDAY AFTERNOON AND NIGHT. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE FORECAST AREA THROUGH THE FIRST HALF OF NEXT WEEK. THERE WILL LIKELY BE A CONTINUED THREAT FOR ADDITIONAL SEVERE STORMS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY ACROSS THE MID SOUTH THIS AFTERNOON AND EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED OVER THE NEXT SEVERAL DAYS DUE TO THE CONTINUED THREAT FOR SEVERE STORMS AND FLOODING. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND DAMAGE...LARGE HAIL...TORNADOES...OR FLOODING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JAB
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 5:21 AM CDT | Dense Fog Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 4 hr |
| Jun 7, 3:26 PM CDT | Tornado Warning | MEG | Lake, Obion | 34 min |
| Jun 7, 3:53 PM CDT | Tornado Warning | MEG | Obion, Weakley | 37 min |
| Jun 7, 4:10 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 50 min |
| Jun 7, 4:10 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 50 min |
| Jun 7, 4:17 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Madison | 28 min |
| Jun 7, 4:23 PM CDT | Tornado Warning | MEG | Chester, Hardeman, McNairy, Madison | 21 min |
| Jun 7, 4:27 PM CDT | Tornado Warning | MEG | Obion, Weakley | 33 min |
| Jun 7, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 46 min |
| Jun 7, 4:39 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry, Weakley | 51 min |
| Jun 7, 4:42 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardin, Henderson, McNairy, Madison | 48 min |
| Jun 7, 4:59 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 46 min |
| Jun 7, 4:59 PM CDT | Tornado Warning | MEG | Carroll, Weakley | 31 min |
| Jun 7, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry, Weakley | 44 min |
| Jun 7, 5:02 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 43 min |
| Jun 7, 5:03 PM CDT | Tornado Warning | MEG | Chester, Hardin, McNairy | 16 min |
| Jun 7, 5:04 PM CDT | Tornado Warning | MEG | Decatur, Henderson | 26 min |
| Jun 7, 5:08 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 52 min |
| Jun 7, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 47 min |
| Jun 7, 5:28 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 62 min |
| Jun 7, 5:31 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 59 min |
| Jun 7, 5:33 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Weakley | 42 min |
| Jun 7, 5:36 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 39 min |
| Jun 7, 5:39 PM CDT | Tornado Warning | MEG | Carroll, Gibson | 36 min |
| Jun 7, 5:40 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 35 min |
| Jun 7, 5:52 PM CDT | Flash Flood Warning | MEG | Carroll, Dyer, Gibson, Henry, Obion, Weakley | 3 hr |
| Jun 7, 5:55 PM CDT | Flash Flood Warning | MEG | Decatur, Hardin | 3 hr |
| Jun 7, 6:00 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison, Shelby | 45 min |
| Jun 7, 6:13 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Gibson, Hardeman, Haywood, Henderson and 2 more | 47 min |
| Jun 7, 6:16 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 44 min |
| Jun 7, 6:43 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Hardin, Haywood, McNairy and 1 more | 47 min |
| Jun 7, 6:51 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Hardin, Henderson and 1 more | 39 min |
| Jun 7, 6:54 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 28 min |
Nearby
Tornado Warnings in Tennessee, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.